# SDR CA080924003

- Difficulty date: September 24, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support
- Part number: 205001731101
- Condition: Cracked
- Location: Tail Rotor Servo
- Part time: 2,322 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND IN SUPPORT CASTING NEAR UPPER ATTACHMENT TO AIRFRAME.
